Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 62, NWS Cleveland, OH

July 15, 2023Ashtabula County, Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 15, 2023, 4:48 PM EDT for Ashtabula County, Geauga County, Lake County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2023, 4:48 PM EDT (20:48 UTC)
Expired
Jul 15, 2023, 5:30 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 96 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:50 PM EDTTSTM WND DMG1 Ssw Orwell, OHLarge tree branch 8 inch in diameter snapped on OH-45 on the south side of Orwell. Several other smaller branches also down in the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

842 
WUUS51 KCLE 152048
SVRCLE
OHC007-055-085-152130-
/O.NEW.KCLE.SV.W.0062.230715T2048Z-230715T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
448 PM EDT Sat Jul 15 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Geauga County in northeastern Ohio...
  Northeastern Lake County in northeastern Ohio...
  Ashtabula County in northeastern Ohio...

* Until 530 PM EDT.

* At 448 PM EDT, severe thunderstorms were located along a line
  extending from near Perry to 6 miles south of Madison to 7 miles
  northwest of Orwell, moving northeast at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Madison, North
  Kingsville, Perry, Orwell, Andover, Austinburg, Montville,
  Kingsville, Hartsgrove, Roaming Shores, Pierpont, Cherry Valley,
  North Perry, Thompson, Rock Creek and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4198 8052 4162 8052 4149 8068 4150 8093
      4164 8111 4177 8120 4190 8102 4190 8095
      4195 8082 4197 8072
TIME...MOT...LOC 2048Z 229DEG 63KT 4174 8111 4168 8106 4161 8098 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
611 
WWUS51 KCLE 152111
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
511 PM EDT Sat Jul 15 2023

OHC055-085-152120-
/O.CAN.KCLE.SV.W.0062.000000T0000Z-230715T2130Z/
Geauga OH-Lake OH-
511 PM EDT Sat Jul 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEAUGA AND
NORTHEASTERN LAKE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4198 8052 4162 8052 4149 8068 4153 8083
      4172 8100 4185 8100 4190 8095 4195 8082
      4196 8076 4197 8072
TIME...MOT...LOC 2110Z 270DEG 63KT 4197 8071 4191 8066 4184 8058 

$$

OHC007-152130-
/O.CON.KCLE.SV.W.0062.000000T0000Z-230715T2130Z/
Ashtabula OH-
511 PM EDT Sat Jul 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR ASHTABULA COUNTY...

At 510 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Ashtabula to North Kingsville to
near Conneaut, moving east at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Orwell, Andover, Austinburg, Kingsville, Roaming Shores, Pierpont,
Cherry Valley, Rock Creek, Edgewood, Plymouth Center and
Kelloggsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4198 8052 4162 8052 4149 8068 4153 8083
      4172 8100 4185 8100 4190 8095 4195 8082
      4196 8076 4197 8072
TIME...MOT...LOC 2110Z 270DEG 63KT 4197 8071 4191 8066 4184 8058 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 15, 3:52 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
352 PM EDT Sat Jul 15 2023

.SYNOPSIS...
Low pressure will move east of the area tonight. A cold front will
stall to the northwest on Sunday, before moving across the local
area Monday evening into early Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Showers will continue to track east/northeast across the area
this afternoon and into this evening as a trough pushes east
across the region. Convection is struggling to develop west of
I-71 thanks to widespread cloud cover/precipitation and low
instability, but starting to see convection trying to develop
east of I-71 where there's better (but still marginal)
instability. At this point, today's best chance of thunder will
lie in the eastern half of the area. Latest forecast soundings
indicate that the environment will be primed for locally heavy
rain and perhaps localized flooding in urban and low-lying
areas. The severe threat is somewhat limited, but instability
and higher shear may be sufficient for isolated damaging wind
gusts, large hail, and a low-end tornado threat this evening.

Expect precip to move into NW PA by early evening with most
shower activity exiting to the east near or shortly after
midnight tonight. Scattered light showers may persist across the
eastern half of the CWA through early Sunday morning and
a few showers may develop during peak diurnal heating, but
precip chances are low. Smoke from upstream Canadian wildfires
will likely result in smoke pushing across the area during the
day Sunday, so introduced haze to the forecast with this update.
PoPs start to increase from the northwest as a cold front
advances east towards the local area Sunday night.

Expect overnight lows in the mid 60s with upper 60s possible
along the lakeshore. On Sunday, highs will climb into the low to
mid 80s with dew points in the low to mid 60s making it feel a
bit muggy. Sunday night's lows will fall into the lower 60s with
mid 60s along the warm lake.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Active weather will return for Monday as a potent upper trough
pivots east across the Great Lakes, extending a cold front southeast
through the region late in the day.

There will be a few items to watch in terms of severe potential for
Monday, as the mid and upper-level jet support will certainly be
present, resulting in bulk shear values of 30 to 35 knots. However,
overnight convection may result in extensive cloud cover, limiting
surface-based instability and low-level lapse rates for Monday
afternoon and evening. This will be key as the mid-level lapse rates
around 6 C/km may only support weak MLCAPE values and thus limit the
overall severe threat. In addition, this overnight convection could
also push any pre-frontal initiating boundaries further south and
east into PA, leaving much of the area largely dry. If trends
persist, we anticipate at least a marginal risk for isolated
damaging winds/hail across the far eastern half of the area for
Monday afternoon and evening.

Otherwise, Tuesday appears fairly quiet behind the cold frontal
passage with drier air being introduced into the area. A few models
are hinting at moisture parameters bulging slightly northeast across
the Upper Ohio Valley Tuesday night across NW OH. However at this
time, the most likely solution appears for any convective activity
to remain south and southwest of the area.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Quiet weather should persist for Wednesday, although as mentioned in
the short term discussion, we'll be monitoring the northeast
moisture bulge as the cold front draped across the OH Valley begins
to slowly lift north as a warm front.  At this point, confidence is
low in precipitation across the region for Wednesday.

For Thursday, active weather may return as a potent upper trough
quickly sweeps east across the Lower Great Lakes. Timing of the
trough passage still remains rather uncertain, though convection
appears most probable late Thursday afternoon and evening with
perhaps more supportive thermodynamics for some stronger storms.

Quieter weather should return by the end of the week into the start
of the weekend as weak surface high pressure builds underneath a
weak upper-level trough. Average to slightly below average
temperatures in the upper 70s to lower 80s are expected.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Widespread showers are moving across the area with patches of
MVFR and IFR ceilings and visibilities present in heavier
pockets of rain. Opted for prevailing MVFR within showers, but
amendments may be needed if heavier rain is moving over a
terminal. The thunder threat is isolated at this point so will
need to monitor radar and satellite trends this afternoon and
make amendments if needed. Otherwise, most precip should exit
Ohio at some point after midnight tonight with showers possibly
lingering near KERI through mid morning Sunday. MVFR and
isolated IFR ceilings and/or visibilities may develop at eastern
terminals overnight. Smoke from upstream Canadian wildfires
will likely result in haze and/or smoke across most of the area
during the day Sunday, which could produce non-VFR visibilities.

Wind direction will be variable with wind speeds 10 knots or
less through much of tonight before westerly flow develops early
Sunday morning. Winds will likely increase a few knots by the
end of the TAF period.

Outlook...Non-VFR in scattered showers and thunderstorms
Sunday night through Monday night and again on Wednesday.

&&

.MARINE...
The overall weather pattern into mid-next week suggests generally
quiet marine conditions with no headlines anticipated. However, the
weather pattern will also be quite unsettled with multiple rounds of
showers and thunderstorms, some on the stronger side, especially
across the eastern basin through this evening and overnight, with
additional chances for storms Monday and Thursday. One period we'll
need to continue to monitor will be ahead of a cold front Monday
morning and afternoon with west to southwest winds increasing in the
15 to 20 range and waves approaching 4 feet in the outer edges of
the nearshore waters. Otherwise, flow across the lake will be 15
knots or less with waves generally in the 1 to 3 foot range.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Maines
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Maines
MARINE...Kahn
Hazardous weather outlook, Jul 15, 4:13 AM EDT, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
413 AM EDT Sat Jul 15 2023

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-160815-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
413 AM EDT Sat Jul 15 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms Saturday afternoon and evening could produce damaging
winds, large hail, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 15, 2:34 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
234 PM EDT Sat Jul 15 2023

OHZ020-021-151915-
Summit OH-Medina OH-
234 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of eastern Medina and
west central Summit Counties through 315 PM EDT...

At 234 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chippewa Lake, or near Medina, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Akron, Medina, Cuyahoga Falls, Brunswick, Wadsworth, Rittman,
Creston, Chippewa Lake, Norton, Fairlawn, Seville, Westfield Center,
Gloria Glens Park, Chippewa-On-The-Lake, Montrose-Ghent, Briarwood
Beach and Pigeon Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4126 8186 4127 8185 4115 8155 4098 8172
      4099 8193
TIME...MOT...LOC 1834Z 209DEG 16KT 4104 8184

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 15, 3:01 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
301 PM EDT Sat Jul 15 2023

OHZ011-020-021-151945-
Summit OH-Medina OH-Cuyahoga OH-
301 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of northeastern Medina,
south central Cuyahoga and northern Summit Counties through 345 PM
EDT...

At 301 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Wadsworth, or 8 miles east of Medina, moving northeast
at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Akron, Medina, Parma, Cuyahoga Falls, Brunswick, North Royalton,
Hudson, Wadsworth, Twinsburg, Streetsboro, Macedonia, Stow, Broadview
Heights, Brecksville, Seven Hills, Hinckley, Fairlawn, Independence,
Northfield and Richfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4111 8189 4140 8171 4128 8139 4120 8139
      4104 8173
TIME...MOT...LOC 1901Z 221DEG 18KT 4113 8171

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 15, 3:19 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Cleveland OH
319 PM EDT Sat Jul 15 2023

OHZ010-019-030-151945-
Huron OH-Lorain OH-Ashland OH-
319 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of southeastern Huron,
northwestern Ashland and southwestern Lorain Counties through 345 PM
EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
New London, or 14 miles northwest of Ashland, moving northeast at 15
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wellington, New London and Rochester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4109 8251 4121 8225 4114 8217 4108 8217
      4101 8247
TIME...MOT...LOC 1919Z 229DEG 15KT 4105 8245

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 15, 4:16 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
416 PM EDT Sat Jul 15 2023

OHZ012>014-089-152100-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
416 PM EDT Sat Jul 15 2023

...Strong thunderstorms will impact portions of Geauga, Lake and
northwestern Ashtabula Counties through 500 PM EDT...

At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Willoughby to near Chardon to near West
Farmington. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Painesville, Ashtabula, Willowick, Conneaut, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Euclid, Mentor, Willoughby, Eastlake,
Geneva, Madison, North Kingsville, Middlefield, Perry, Burton,
Timberlake, Lakeline and Chesterland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4193 8052 4138 8113 4150 8139 4157 8140
      4158 8149 4164 8149 4176 8129 4176 8124
      4185 8102 4187 8090 4191 8080 4195 8062
      4196 8059
TIME...MOT...LOC 2016Z 219DEG 41KT 4161 8142 4156 8116 4143 8096

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 15, 4:36 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
436 PM EDT Sat Jul 15 2023

OHZ014-023-152115-
Trumbull OH-Ashtabula Inland OH-
436 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of northwestern
Trumbull and southern Ashtabula Counties through 515 PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Bloomfield, or 16 miles north of Warren, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Conneaut, North Bloomfield, Orwell, Andover, Bristolville, Roaming
Shores, Pierpont and Cherry Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4163 8052 4135 8086 4144 8100 4151 8101
      4192 8052
TIME...MOT...LOC 2035Z 217DEG 21KT 4146 8091

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:51 PM EDTSpecial Marine WarningCLE39 min
Jul 14, 9:26 PM EDTSpecial Marine WarningCLE64 min
Jul 14, 9:53 PM EDTSpecial Weather StatementCLEOttawa67 min
Jul 14, 10:40 PM EDTSpecial Marine WarningCLE65 min
Jul 14, 10:57 PM EDTSpecial Weather StatementCLESandusky63 min
Jul 15, 2:34 PM EDTSpecial Weather StatementCLEMedina41 min
Jul 15, 3:01 PM EDTSpecial Weather StatementCLESummit44 min
Jul 15, 3:12 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Portage, Summit26 min
Jul 15, 3:19 PM EDTSpecial Weather StatementCLEHuron26 min
Jul 15, 4:16 PM EDTSpecial Weather StatementCLEAshtabula, Geauga44 min
Jul 15, 4:36 PM EDTSpecial Weather StatementCLEAshtabula39 min
Jul 15, 4:57 PM EDTTornado WarningCLEAshtabula34 min
Jul 15, 5:05 PM EDTSpecial Marine WarningCLE85 min
Jul 15, 5:28 PM EDTSevere Thunderstorm WarningCLEAshtabula38 min
Jul 15, 6:35 PM EDTAreal Flood AdvisoryCLEAshtabula5 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.